# SDR MZZA96206

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT BS 1166 FRAME SHEAR TIE AT RT SIDE OF STRINGER 29R.  THE CORRODED SHEAR TIE FROM STRINGER 28R AND STRINGER 29R WAS REMOVED AND REPLACED WITH NEW SHEAR TIE PER B727 SRM 53-10-4.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810593 9SEQ NR 01076).  (M)
